Got sick and vomited will it happen again
Not necessarily. Try taking it after you've eaten something. Sometimes a side effect is temporary while your body tries to adjust to the medication. If you can deal with it, try it for a few days to have time to adjust. If it doesn't stop, or you simply can't deal with it, tell your Dr. He could change you to something else or perhaps prescribe an anti-nausea medication to be used in conjunction. Best of luck to you!
It's best to eat a piece of toast or small meal before you take it if it's causing you to get ill. Or try taking half, then take the other half 30 minutes later.
- Acetaminophen Drug Information
- Acetaminophen / Hydrocodone Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Mar 2017 • 1 answer
Updated 11 Oct 2018 • 5 answers
Updated 28 Aug 2014 • 3 answers
Updated 29 May 2015 • 2 answers
Updated 29 Jan 2019 • 1 answer